• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Suffering

S

Stoddington

New member
Joined
Feb 13, 2015
Messages
1
Hi, I'm new to this forum and am hoping to look for some guidance/support. I have suffered from gad unknowingly for a number of years now but last week decided to visit my doctor as anxiety and symptoms got so bad I could not function. Doctor gave me Sertraline which I have been taking for a week now. My condition has got worse and I can't eat or function. What should I do? I feel so anxious and detached from the world..
 
W

Waverunner

Well-known member
Joined
Feb 1, 2015
Messages
2,194
Hi and :welcome: to the forum. Meds can take a while to work but if you are concerned, go back and speak to your gp.
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
Welcome to the forum. :hi:

Waverunner is right, it does take a while for medication to work.
However, sometimes anti-depressants can actually make things worse (the risk is higher if you're 25 or under, but it can happen to anyone).
If you think this is the case, then I would go straight back to your GP and explain what's going on.
There is a risk that if you're one of those people who find that anti-depressants make you worse, it could lead to suicidal ideation, which you obviously don't want to be going through.
 
Thread starter Similar threads Forum Replies Date
Faith198 Generalized Anxiety Disorder Forum 17
Top